# SDR WAIA090816001

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N85FC
- Make and model: Beech 200BEECH
- Aircraft serial: BB785
- Aircraft time: 4,573 hours, 4,240 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1013800133
- Part serial: 2631
- Condition: Weak
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DURING CLIMB THROUGH 15000 FT. "CABIN ALTITUDE" LIGHT ILLUMINATED WITH MASTER CAUTION AND PASSENGER OXYGEN MASKS DROPPED. EXCECUTED CABIN ALTITUDE CHECKLIST & DESCENDED TO 14000FT. CABIN ALTITUDE INDICATED 12500 FT. WITH A DIFFERENTIAL OF APPROXIMITTLY 2.5 PSI. SECURED LT FLOWPACK FOR 1 MIN. THEN TURNED IT BACK ON. CABIN JUMPED TO 2000 FPM DESCENT & STABILIZED AT 500 FPM DESCENT. CABIN STOPPED DESCENT AT 5.4 PSI & WOULD NOT MAKE MAX DIFFERENTIAL. ACFT RETURNED TO BASE. MX TROUBLESHOT & FOUND RT ENGINE FLOWPACK VERY WEAK. INSTALLED OVERHAULED FLOWPACK & PNEUMOSTAT. ALSO FOUND SERVERAL LEAKS IN WING LE ON PNUMATIC LINES, CORRECTED AS REQUIRED. PERFORMED OPS CHECK FLT WITH NO DEFECTS NOTED. RETURN ACFT TO SERVICE.
